Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 99.

Mathews, P. M. ; Lambert, S. B. (2009) Effect of mantle and ocean tides on the Earth's rotation rate Astronomy and Astrophysics, 493 . pp. 325-330. ISSN 0004-6361

Capitaine, N. ; Mathews, P. M. ; Dehant, V. ; Wallace, P. T. ; Lambert, S. B. (2009) On the IAU 2000/2006 precession-nutation and comparison with other models and VLBI observations Celestial Mechanics and Dynamical Astronom, 103 (2). pp. 179-190. ISSN 0923-2958

Lambert, S. B. ; Mathews, P. M. (2006) Second order torque on the tidal redistribution and the Earth's rotation Astronomy and Astrophysics, 453 . pp. 363-369. ISSN 0004-6361

Mathews, P. M. ; Guo, J. Y. (2005) Viscoelectromagnetic coupling in precession-nutation theory Journal of Geophysical Research, 110 (B2). B02402_1-B02402_16. ISSN 0148-0227

Guo, J. Y. ; Mathews, P. M. ; Zhang, Z. X. ; Ning, J. S. (2004) Impact of inner core rotation on outer core flow: the role of outer core viscosity Geophysical Journal International, 159 (1). pp. 372-389. ISSN 0956-540X

Mathews, P. M. ; Bretagnon, P. (2003) Polar motions equivalent to high frequency nutations for a nonrigid Earth with anelastic mantle Astronomy and Astrophysics, 400 . pp. 1113-1128. ISSN 0004-6361

Buffett, B. A. ; Mathews, P. M. ; Herring, T. A. (2002) Modeling of nutation and precession: effects of electromagnetic coupling Journal of Geophysical Research, 107 (B4). 2070_1-2070_14. ISSN 0148-0227

Mathews, P. M. ; Herring, T. A. ; Buffett, B. A. (2002) Modeling of nutation-precession: new nutation series for nonrigid Earth, and insights into the Earth's interior Journal of Geophysical Research, 107 . 2068_1-2068_26. ISSN 0148-0227

Herring, T. A. ; Mathews, P. M. ; Buffett, B. A. (2002) Modeling of nutation-precession: very long baseline interferometry results Journal of Geophysical Research, 107 (B4). 2069_1-2069_12. ISSN 0148-0227

Mathews, P. M. (2001) Consistent modeling of the effects of the diurnal tidal potential Journal of the Geodetic Society of Japan, 47 (1). pp. 219-224. ISSN 0038-0830

Mathews, P. M. (2001) Love numbers and gravimetric factor for diurnal tides Journal of the Geodetic Society of Japan, 47 (1). pp. 231-236. ISSN 0038-0830

Mathews, P. M. ; Dehant, V. ; Gipson, J. M. (1997) Tidal station displacements Journal of Geophysical Research, 102 (B9). 20,469-20,477. ISSN 0148-0227

Mathews, P. M. ; Shapiro, I. I. (1995) Constraints on deep-Earth properties from space-geodetic data Physics of The Earth and Planetary Interiors, 92 (1-2). pp. 99-107. ISSN 0031-9201

Mathews, P. M. ; Buffett, B. A. ; Shapiro, I. I. (1995) Love numbers for a rotating spheroidal Earth: new definitions and numerical values Geophysical Research Letters, 22 (5). pp. 579-582. ISSN 0094-8276

Buffett, B. A. ; Mathews, P. M. ; Shapiro, I. I. (1995) Love numbers for diurnal tides: relation to wobble admittances and resonance expansions Journal of Geophysical Research, 100 (B6). pp. 9935-9948. ISSN 0148-0227

Mitrovica, J. X. ; Davis, J. L. ; Mathews, P. M. ; Shapiro, I. I. (1994) Determination of tidal h love number parameters in the diurnal band using an extensive VLBI data set Geophysical Research Letters, 21 (8). pp. 705-708. ISSN 0094-8276

Buffett, B. A. ; Mathews, P. M. ; Herring, T. A. ; Shapiro, I. I. (1993) Forced nutations of the Earth: contributions from the effects of ellipticity and rotation on the elastic deformations Journal of Geophysical Research, 98 (B12). 21,659-21,676. ISSN 0148-0227

Mathews, P. M. ; Shapiro, I. I. (1992) Nutations of the Earth Annual Review of Earth and Planetary Sciences, 20 . pp. 469-500. ISSN 0084-6597

Mathews, P. M. ; Buffett, B. A. ; Herring, T. A. ; Shapiro, I. I. (1991) Forced nutations of the earth: influence of inner core dynamics 2. Numerical results and comparisons Journal of Geophysical Research, 96 (B5). pp. 8243-8257. ISSN 0148-0227

Herring, Thomas A. ; Buffett, Bruce A. ; Mathews, P. M. ; Shapiro, Irwin I. (1991) Forced nutations of the Earth: influence of inner core dynamics 3. Very long interferometry data analysis Journal of Geophysical Research, 96 (B5). pp. 8259-8273. ISSN 0148-0227

Mathews, P. M. ; Buffett, B. A. ; Herring, T. A. ; Shapiro, I. I. (1991) Forced nutations of the earth: influence of inner core dynamics 1. Theory Journal of Geophysical Research, 96 (B5). pp. 8219-8242. ISSN 0148-0227

Bhargava, V. T. A. ; Mathews, P. M. ; Seetharaman, M. (1989) Anharmonic oscillators in higher dimension: accurate energy Eigenvalues and matrix elements Pramana - Journal of Physics, 32 (2). pp. 107-115. ISSN 0304-4289

Bhargava, V. T. A. ; Mathews, P. M. ; Seetharaman, M. (1989) Determination of Eigenvalues of real symmetric para-p diagonal matrices Pramana - Journal of Physics, 32 (2). pp. 99-105. ISSN 0304-4289

Mathews, P. M. ; Vijayalakshmi, B. (1984) On inequivalent classes of unique-mass-spin relativistic wave equations involving repeated irreducible representations with arbitrary multiplicities Journal of Mathematical Physics, 25 (4). 1080_1-1080_8. ISSN 0022-2488

Mathews, P. M. ; Vijayalakshmi, B. ; Sivakumar, M. (1982) On the admissible Lorentz group representations in unique-mass, unique-spin relativistic wave equations Journal of Physics A: Mathematical and General, 15 (11). L579-L582. ISSN 0305-4470

Mathews, P. M. ; Govindarajan, T. R. (1982) The lower bound on the minimal degree of the matrices in first-order relativistic wave equations Journal of Physics A: Mathematical and General, 15 (7). pp. 2093-2100. ISSN 0305-4470

Mathews, P. M. ; Seetharman, M. ; Raghavan, S. (1982) Energy Eigenvalues of quartic oscillators in d≤3 dimensions Journal of Physics A: Mathematical and General, 15 (1). pp. 103-111. ISSN 0305-4470

Mathews, P. M. ; Seetharaman, M. ; Raghavan, Sekhar ; Bhargava, V. T. A. (1981) On the energy spectra of one dimensional and harmonic oscillators Pramana - Journal of Physics, 17 (2). pp. 121-134. ISSN 0304-4289

Mathews, P. M. ; Seetharaman, M. ; Raghavan, Sekha ; Bhargava, V. T. A. (1981) A simple accurate formula for the energy levels of oscillators with a quartic potential Physics Letters A, 83 (3). pp. 118-120. ISSN 0375-9601

Mathews, P. M. ; Vijayalakshmi, B. ; Seetharman, M. ; Takahashi, Y. (1981) On the admissibility of repeated irreducible representations in barnacle-free unique-mass relativistic wave equations Journal of Physics A: Mathematical and General, 14 (5). pp. 1193-1204. ISSN 0305-4470

Mathews, P. M. ; Seetharaman, M. ; Takahashi, Y. (1980) On the degree of the minimal equation of the matrices in first-order relativistic wave equations Journal of Physics A: Mathematical and General, 13 (9). pp. 2863-2872. ISSN 0305-4470

Mathews, P. M. ; Govindrajan, T. R. ; Seetharaman, M. ; Prabhakaran, J. (1980) Relativistic wave equations coupled to external fields: an algebraic study of the problem of constraints Journal of Mathematical Physics, 21 (6). 1495_1-1495_11. ISSN 0022-2488

Seetharaman, M. ; Govindarajan, T. R. ; Mathews, P. M. (1979) On the problem of constraints in minimally coupled relativistic wave equations for particles of unique mass Pramana - Journal of Physics, 13 (2). pp. 173-181. ISSN 0304-4289

Mathews, P. M. ; Seetharaman, M. ; Govindarajan, T. R. ; Prabhakaran, J. (1979) Inconsistencies of Glass's equation for spin 3/2 particles Physical Review D - Particles, Fields, Gravitation and Cosmology, 19 (10). pp. 2947-2957. ISSN 1550-7998

Vijayalakshmi, B. ; Seetharaman, M. ; Mathews, P. M. (1979) Consistency of spin-1 theories in external electromagnetic fields Journal of Physics A: Mathematical and General, 12 (5). pp. 665-677. ISSN 0305-4470

Mathews, P. M. ; Govindarajan, T. R. (1977) Residue-squaring diagonalisation method and the anharmonic oscillator Pramana - Journal of Physics, 8 (4). pp. 363-370. ISSN 0304-4289

Mathews, P. M. ; Seetharaman, M. ; Prabhakaran, J. (1976) Inconsistencies in the symmetric tensor field description of spin-2 particles in an external homogeneous magnetic field Physical Review D, 14 (4). pp. 1021-1031. ISSN 0556-2821

Prabhakaran, J. ; Seetharaman, M. ; Mathews, P. M. (1975) Causality of propagation of spin-3/2 fields coupled to spinor and scalar fields Physical Review D, 12 (10). pp. 3191-3194. ISSN 0556-2821

Seetharaman, M. ; Prabhakaran, J. ; Mathews, P. M. (1975) Solution of the Fisk-Tait equation for spin-3/2 particles in interaction with a homogeneous magnetic field Physical Review D, 12 (10). pp. 3195-3199. ISSN 0556-2821

Seetharaman, M. ; Prabhakaran, J. ; Mathews, P. M. (1975) Rarita-Schwinger particles in homogeneous magnetic fields, and inconsistencies of spin-3/2 theories Physical Review D, 12 (2). pp. 458-466. ISSN 0556-2821

Prabhakaran, J. ; Seetharaman, M. ; Mathews, P. M. (1975) Causality and indefiniteness of charge in spin 3/2 field theories Journal of Physics A: Mathematical and General, 8 (4). pp. 560-565. ISSN 0305-4470

Mathews, P. M. ; Seshadri, M. S. (1975) Evaluation of the density matrix for an ensemble of anharmonic oscillators by a path integral approach International Journal of Theoretical Physics, 13 (4). pp. 279-288. ISSN 0020-7748

Mathews, P. M. (1975) Residue-squaring iterative diagonalization method for perturbation problems Pramana - Journal of Physics, 4 (2). pp. 53-54. ISSN 0304-4289

Mathews, P. M. ; Lakshmanan, M. (1975) A quantum-mechanically solvable nonpolynomial Lagrangian with velocity-dependent interaction IL Nuovo Cimento A (1971-1996), 26 (3). pp. 299-316. ISSN 0369-3546

Eswaran, K. ; Mathews, P. M. (1974) On the evolution of wave packets for particles in central potentials Journal of Physics A: Mathematical, Nuclear and General, 7 (13). pp. 1547-1556. ISSN 0301-0015

Mathews, P. M. ; Seetharaman, M. ; Simon, M. T. (1974) Indecomposability of Poincarè-group representation over massless field and the quantization problem for electromagnetic potentials Physical Review D - Particles, Fields, Gravitation and Cosmology, 9 (6). pp. 1706-1710. ISSN 1550-7998

Mathews, P. M. (1974) Stationary states of a spin - 1 particle in a homogeneous magnetic field Physical Review D, 9 (2). pp. 365-369. ISSN 0556-2821

Mathews, P. M. ; Eswaran, K. (1974) Simultaneous uncertainties of the cosine and sine operators Il Nuovo Cimento B (1971-1996), 19 (1). pp. 99-104. ISSN 0369-3554

Mathews, P. M. (1974) Covariant fields: poincarè group representations and metric structure in the space of quantum states Pramana - Journal of Physics, 3 (4). pp. 261-276. ISSN 0304-4289

Mathews, P. M. ; Seetharaman, M. ; Simon, M. T. (1974) On mass zero indecomposable representation of the Poincarè group Russian Journal of Mathematical Physics, 15 (7). 899_1-899_3. ISSN 1061-9208

Mathews, P. M. ; Eswaran, K. (1973) Semi-coherent states of the quantum harmonic oscillator Il Nuovo Cimento B (1971-1996), 17 (2). pp. 332-335. ISSN 0369-3554

Mathews, P. M. ; Seetharaman, M. (1973) Method of characteristics and causality of field propagation Physical Review D, 8 (6). pp. 1815-1816. ISSN 0556-2821

Mathews, P. M. ; Lakshmanan, M. (1973) Dynamics of a nonlinear field Annals of Physics, 79 (1). pp. 171-185. ISSN 0003-4916

Simon, M. T. ; Seetharaman, M. ; Mathews, P. M. (1973) Quantization of wave equations for zero-mass particles with invariant helicities Il Nuovo cimento A (1971-1996), 15 (2). pp. 299-304. ISSN 0369-3546

Simon, M. T. ; Seetharaman, M. ; Mathews, P. M. (1972) Covariant wave functions with invariant helicity for massless particles International Journal of Theoretical Physics, 6 (5). pp. 399-406. ISSN 0020-7748

Seetharaman, M. ; Simon, M. T. ; Mathews, P. M. (1972) Wave equations for zero-mass particle with invariant helicities Il Nuovo cimento A (1971-1996), 12 (3). pp. 788-800. ISSN 0369-3546

Mathews, P. M. ; Lakshmanan, M. (1972) On the apparent visual forms of relativistically moving objects Il Nuovo Cimento B (1971-1996), 12 (1). pp. 168-181. ISSN 0369-3554

Mathews, P. M. ; Eswaran, K. (1972) On the energy levels of the anharmonic oscillator Lettere Al Nuovo Cimento (1971 - 1985), 5 (1). pp. 15-18. ISSN 0375-930X

Mathews, P. M. (1972) On the gauge problem in quantum field theory Lettere Al Nuovo Cimento (1971 - 1985), 4 (8). pp. 298-300. ISSN 0375-930X

Seetharaman, M. ; Mathews, P. M. (1972) Poincaré and TCP invariance in the determination of wave equations for particles of arbitrary spin Journal of Mathematical Physics, 13 (7). 938_1-938_6. ISSN 0022-2488

Mathews, P. M. ; Seetharaman, M. (1971) Arbitrary spin fields: spectral representations for the two-point functions, and the connection between spin and statistics Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 31 (2). pp. 551-569. ISSN 0550-3213

Seetharaman, M. ; Jayaraman, J. ; Mathews, P. M. (1971) Arbitrary-spin wave equations and Lorentz invariance Journal of Mathematical Physics, 12 (5). 835_1-835_6. ISSN 0022-2488

Seetharaman, M. ; Jayaraman, J. ; Mathews, P. M. (1971) Relativistic wave equations: proper Lorentz invariance and invariance under discrete transformations Journal of Mathematical Physics, 12 (8). 1620_1-1620_3. ISSN 0022-2488

Mathews, P. M. (1970) Covariant theory of the quantized electromagnetic field with only physical photons Journal of Physics A: General Physics, 3 (4). pp. 357-367. ISSN 0022-3689

Seetharaman, M. ; Jayaraman, J. ; Mathews, P. M. (1970) A reduction of the Kemmer equation and the singular behaviour of integer-spin relativistic Hamiltonians Nuclear Physics - Section B: Particle Physics, Field Theory and Statistical Systems, Physical Mathematics, 19 (1). pp. 625-631. ISSN 0550-3213

Seetharanan, M. ; Jayaraman, J. ; Mathews, P. M. (1970) Carruthers' theorem for any spin and parastatistics Il Nuovo cimento A (1965-1970), 68 (3). pp. 409-412. ISSN 0369-3546

Mathews, P. M. (1970) Massive vector field: covariant definition of independent components and quantization Journal of Mathematical Physics, 11 (6). 1997_1-1997_3. ISSN 0022-2488

Mathews, P. M. (1969) Manifest covariance without indefinite metrie in the quantization of the electromagnetic potentials Lettere Al Nuovo Cimento (1969 - 1970), 2 (16). pp. 739-742. ISSN 0375-930X

Mathews, P. M. ; Jayaraman, J. ; Seetharaman, M. (1968) Commutation relations among members of internal-symmetry multiplets Il Nuovo Cimento A (1965-1970), 58 (3). pp. 625-627. ISSN 0369-3546

Mathews, P. M. ; Ramakrishnan, S. (1967) General types of Hamiltonians for particles of any spin Il Nuovo Cimento A (1965-1970), 50 (2). pp. 339-348. ISSN 0369-3546

Mathews, P. M. (1967) Quantization of relativistic schrodinger equations for arbitrary spin Physical Review, 155 (5). pp. 1415-1420. ISSN 0031-899X

Mathews, P. M. (1966) On the derivation of generalized master equations Physica, 32 (11-12). pp. 2007-2016. ISSN 0031-8914

Mathews, P. M. (1966) On a recent contraction theorem for pseudo-orthogonal groups Il Nuovo Cimento A (1965-1970), 45 (2). pp. 527-529. ISSN 0369-3546

Mathews, P. M. (1966) Invariant scalar product and observables in a relativistic theory of particles of arbitrary spin Physical Review, 143 (4). pp. 985-989. ISSN 0031-899X

Mathews, P. M. (1966) Relativistic schrodinger equations for particles of arbitrary spin Physical Review, 143 (4). pp. 978-985. ISSN 0031-899X

Mathews, P. M. ; Seshadri, M. S. ; Vijayalakshmi, R. (1965) Localized modes in a two dimensional lattice Journal of Applied Mathematics and Mechanics, 45 (4). pp. 209-215. ISSN 0044-2267

Mathews, P. M. ; Seshadri, M. s. (1965) On the asymptotic Green's function in an n-dimensional lattice model Progress of Theoretical Physics, 34 (4). pp. 534-538. ISSN 0033-068X

Mathews, P. M. ; Seshadri, M. S. ; Vijayalakshmi, R. (1965) The effect of second neighbour interactions on the dynamics of a linear chain with impurities Journal of Applied Mathematics and Mechanics, 45 (4). pp. 217-223. ISSN 0044-2267

Mathews, P. M. ; Sankaranarayanan, A. (1964) Covariant spin operator for a Kemmer particle Nuclear Physics, 60 (1). pp. 65-69. ISSN 0029-5582

Mathews, P. M. ; Sankaranarayanan, A. (1964) Observable of particles of spins 0 and 1 Progress of Theoretical Physics, 32 (1). pp. 159-165. ISSN 0033-068X

Mathews, P. M. ; Sankaranarayanan, A. (1964) An extreme-relativistic representation for Kemmer particles Il Nuovo Cimento (1955-1965), 34 (1). pp. 101-105.

Mathews, P. M. (1963) Vibrations of finite one dimensional chains Journal of Applied Mathematics and Mechanics, 43 (10-11). pp. 485-492. ISSN 0044-2267

Mathews, P. M. ; Sankaranarayanan, A. (1962) The observables and localized states of a dirac particle Progress of Theoretical Physics, 27 (5). pp. 1063-1067. ISSN 0033-068X

Mathews, P. M. ; Sankaranarayanan, A. (1961) Observables of a Dirac particle Progress of Theoretical Physics, 26 (4). pp. 499-504. ISSN 0033-068X

Sudarshan, E. C. G. ; Mathews, P. M. ; Rau, Jayaseetha (1961) Stochastic dynamics of quantum-mechanical systems Physical Review, 121 (3). pp. 920-924. ISSN 0031-899X

Mathews, P. M. ; Sankaranarayanan, A. (1961) Observables in the extreme relativistic representation of the dirac equation Progress of Theoretical Physics, 26 (1). pp. 1-6. ISSN 0033-068X

Mathews, P. M. ; Shapiro, I. I. ; Falkoff, D. L. (1960) Stochastic equations for nonequilibrium processes Physical Review, 120 (1). pp. 1-16. ISSN 0031-899X

Mahanthappa, K. T. ; Mathews, P. M. ; Rau, Jayaseetha (1959) Dynamics of a system of spin 1 particles Physical Review, 115 (2). pp. 478-481. ISSN 0031-899X

Mathews, P. M. (1959) Atmospheric effects on cosmic-ray intensity near sea level Canadian Journal of Physics, 37 (2). pp. 85-101. ISSN 0008-4204

Mathews, P. M. (1959) Vibrations of a beam on elastic foundation II Journal of Applied Mathematics and Mechanics, 39 (1-2). pp. 13-19. ISSN 0044-2267

Mathews, P. M. (1958) Vibrations of a beam on elastic foundation Journal of Applied Mathematics and Mechanics, 38 (3-4). pp. 105-115. ISSN 0044-2267

Mathews, P. M. ; Srinivasan, S. K. (1956) Ordinary linear differential equations involving random functions Proceedings of the Indian Academy of Sciences, Section A, 43 (1). pp. 4-20. ISSN 0370-0089

Ramakrishnan, Alladi ; Mathews, P. M. (1956) Stochastic processes associated with a symmetric oscillatory poisson process Proceedings of the Indian Academy of Sciences, Section A, 43 (2). pp. 84-98. ISSN 0370-0089

Mathews, P. M. ; Srinivasan, S. K. (1956) Stochastic processes associated with integrals of a class of random functions Proceedings of the National Institute of Sciences of India - Part A: Physical Sciences, 22 (6). pp. 369-376. ISSN 0547-7565

Ramakrishnan, Alladi ; Mathews, P. M. (1955) Straggling of the range of fast particles as a stochastic process Proceedings of the Indian Academy of Sciences, Section A, 41 (5). pp. 202-209. ISSN 0370-0089

Ramakrishnan, Alladi ; Mathews, P. M. (1954) Studies on the stochastic problem of electron-photon cascades Progress of Theoretical Physics, 11 (1). pp. 95-117. ISSN 0033-068X

Ramakrishnan, Alladi ; Mathews, P. M. (1953) Numerical work on the fluctuation problem of electron cascades Progress of Theoretical Physics, 9 (6). pp. 679-681. ISSN 0033-068X

Ramakrishnan, Alladi ; Mathews, P. M. (1953) On a class of stochastic integro-differential equations Proceedings of the Indian Academy of Sciences, Section A, 38 (6). pp. 450-466. ISSN 0370-0089

Ramakrishnan, Alladi ; Mathews, P. M. (1953) A stochastic problem relating to counters Philosophical Magazine Series 7, 44 (357). pp. 1122-1128. ISSN 1941-5982

This list was generated on Sun Jul 21 10:45:05 2024 UTC.